Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

withdrawing from sertaline

(4 Posts)
esiotrot2015 Fri 05-Feb-16 14:32:17

So I'm now down to 50 mg every three days but I've noticed before I take it on the third day I get really dizzy and light headed
Then I feel fine once I've taken it and for the next two days
Anyone else had this. ?

esiotrot2015 Sat 06-Feb-16 06:16:49

Anyone ? smile

o0oSuzyWongo0o Sat 06-Feb-16 09:42:59

Hi, I'm no doctor or anyone qualified to answer but it could be just a come down from them. If you don't want to ask your GP you could chat to a pharmacist as they know loads about the meds, plus you wouldn't have to say who you are. Hope you feel better soon xx

esiotrot2015 Sat 06-Feb-16 13:08:15

Hi
That's not a bad idea
I've done some googling and it seems quite common

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now